# SDR SIMA20130528009

- Difficulty date: May 28, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N824AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145584
- Aircraft time: 26,731 hours, 24,688 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND THE LT EMERGENCY LIGHTS 4, 7 & 8 DAMAGED.  ACFT REMOVED FROM SERVICE.  R & R THE EMERGENCY LIGHTS IAW AMM 33-50-12.  OPS CHECKED GOOD.  ACFT RETURNED TO SERVICE.
